Computing compromise sets in polyhedral framework
Loading...
Download
Official URL
Full text at PDC
Publication date
2000
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-Elsevier Science Ltd
Citation
Blasco Contreras, F., Cuchillo Ibáñez, E., Alonso Morón, M., Romero López, C. «Computing Compromise Sets in Polyhedral Framework». Applied Mathematics Letters, vol. 13, n.o 5, julio de 2000, pp. 93-98. DOI.org (Crossref), https://doi.org/10.1016/S0893-9659(00)00039-2.
Abstract
In this note, we describe the compromise set for a special polyhedral convex feasible set. This procedure gives the monotonicity of the compromise set. This scenario appears in some engineering and economic applications like the determination of the consumer's equilibrium.